MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Autotome RX 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)

BOSTON SCIENTIFIC CORPORATION Autotome RX 44; Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Model Number M00545170
Medical Device Problem Codes Failure to Align (2522); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf device code a050701 captures the reportable event of wire was unable to release the bow.
 
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 44 was attempted to be used in the intestinal tract during an endoscopic retrograde cholangiopancreatography (ercp) with stone removal procedure to treat transduodenal oddi's sphincteroplasty performed on (b)(6) 2026.During the procedure, when bowing, the plastic sheath at the autotome tip was kinked.As a result, the cutting wire could not be fully straightened.A photo of the complaint device was provided and showed that the working length was kinked and the device in a bowed position.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
Autotome RX 44
Common Device Name
Unit, Electrosurgical, Endoscopic (With Or Without Accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25807891
Report Number3005099803-2026-02796
Device Sequence Number13436003
Product Code KNS
UDI-Device Identifier08714729444749
UDI-Public(01)08714729444749(17)281027(10)37813416
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545170
Device Catalogue NumberM00545170
Device Lot Number0037813416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown